# SDR DL76L081591

- Difficulty date: November 14, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 51,998 hours, 7,694 cycles
- Engine: Pwa PW4060
- Engine time: 54,175 hours, 7,930 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Stator
- Part number: 27105401
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EA 51-470869-12 REV H MAINTENACE FOUND PMA STATOR HAD INTERNAL DAMAGE AND REPLACED THE STATOR, STATOR PN 2710540-1 WITH DEPT 335 AS PRIME SHOP.  FAA HAS REQUESTED SDR AND QA FOLLOW-UP WITH VENDOR TO CONFIRM DAMAGE AND DETERMINE IT'S SOURCE.
